# SDR SWIA202264527

- Difficulty date: January 24, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH COCKPIT FLOOR SUPPORT ANGLE AT RBL12 FS280 IS CRACKED   (C CHECK RO 2/17/2022)   REMOVED AND REPLACED RH COCKPIT FLOOR SUPPORT ANGLE AT RBL12 FS280 REF CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, BOMBARDIER DRAWING CC670-33199 REV - B.  COMPLIED WITH ST 51-900-1002-SKY.  RESTORED FINISH AND CIC.
